# SDR DALA2018051503374

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 44,393 hours, 30,462 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED THE TAKE-OFF AT 120 KNOTS AFTER THE "STAB TRIM" AURAL WARNING SOUNDED. THE STAB TRIM WAS SET WITHIN THE GREEN BOX AT 4.4 PRIOR TO THE TAKE-OFF ROLL. THE AIRCRAFT TAXIED BACK TO THE GATE. CORRECTIVE ACTION: MAINTENANCE HAS REPLACED THE FCC PER AMM 22-01. ALSO INSTALLED VIA 1 PER AMM 31-34.
